# SDR DALA2024092409390

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK INDICATION FOUND AT LWR INB'D HOLE AT FR68 RH, AT DOORSTOP FTG #1 LEVEL. CORRECTIVE ACTION: REPAIRED PER ER/A 620540-14. (0572526)
